# SDR 00FDEA00405

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACT AFT T/O, LEFT MAIN GEAR RED LIGHT ILLUM.  ACCOMPLISH RED TAB PROC.  REMOVED AND REPLACED PROXIMITY ELECTRONIC UNIT IAW DC-10-10 MM 32-61-01-2.  PERFORMED LANDING GEAR EXT AND RETRACT CK IAW DC10-10 MM 32-30-00-5.  SYS OPS CHECK NORM.
